Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Acknowledgment


Authors: P. Erdős and A. H. Stone
Journal: Proc. Amer. Math. Soc. 29 (1971), 628
DOI: https://doi.org/10.1090/S0002-9939-71-99963-1
Original Article: Proc. Amer. Math. Soc. 25 (1970), 304-306.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-71-99963-1
Article copyright: © Copyright 1971 American Mathematical Society